Title: Variation of rock fragment cover and size along semiarid hillslopes: a case-study from southeast Spain
Authors: Poesen, Jean ×
van Wesemael, B
Bunte, K
Solé Benet, A #
Issue Date: 1998
Publisher: Elsevier
Series Title: Geomorphology vol:23 issue:2-4 pages:323-335
ISSN: 0169-555X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Geography & Tourism
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Poesenetal1998GeomVariationRFr.pdf Published 1376KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science